# SDR AALA20170525001

- Difficulty date: May 24, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 68,998 hours, 8,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 31769713
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT SLIDE LIGHT BY THE L1 DOOR HAS A LOOSE LENS.  SECURED THE LENS IAW AMM 33-51-04.  OPS CHECKED GOOD.
